Monday, November 3, 2008

The makers of Excedrin pulled a fast one

The below mentioned product was purchased by me for my personal use. I am not being monetarily paid for this review. I will give my honest opinion and thoughts regarding said product anyway.

vs

I am a tool and the makers of Excedrin can kiss my ass. Don't get me wrong. Excedrin is a rocking headache medicine. It does take away my headaches including some of my milder migraines which makes my prescription meds last that much longer.

However, I have been paying extra for YEARS, years people! I have paid extra for the Excedrin Migraine because they really work and they work fast, only to find out they are the exact same product as Extra Strength Excedrin.

If I won the lottery, this would probably not mean anything to me because money would be no issue. However, since I live in the real world, where I work and work hard for my money, budget is a word I am quite familiar with.

I have drastically cut back on certain household and grocery items like brand named items and I have been really paying attention to see where else I could shave off a few dollars. Every dollar counts right?

So, I need Excedrin the other day and Extra Strength is on sale, buy one, get one free. That is a screaming deal normally. I buy Excedrin Migraine because of the combination of Acetaminophen, Aspirin and caffeine which work together to kick butt on headaches. I grabbed a box of Extra Strength Excedrin and guess what? It has the same active ingredients!

So, for years and years and years, I have paid on average an extra two or three dollars a bottle for the Migraine product when in fact, I could have been paying much less FOR THE SAME DAMN THING called "Extra Strength." I supposed the inactive ingredients MIGHT be different, but if you look at the box, you will see the active ingredients are the exact same for Extra Strength and Migraine products. 250 mg of Acetaminophen, 250 mg Aspirin adn 65 mg of caffeine. The only difference I see is one is packaged in a pretty green box and the other is a pretty red box.

I'm pissed. I won't lie. I feel I've been duped by a product I used to trust.

Post a Comment